中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
Additions and corrections to “Terminal coalgebras in well-founded set theory”
Author: Michael Barr
Source: Theoretical Computer Science
Issued Date: 1994
Volume: 124, Issue:1, Pages:189-192
Indexed Type: 其他
Cooperation Status: 其它
Abstract: This note is to correct certain mistaken impressions of the author's that were in the original paper, “Terminal coalgebras in well-founded set theory”, which appeared in Theoretical Computer Science 114 (1993) 299–315.
Language: 中文
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/1371
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
bj01154328.pdf(685KB)----限制开放 联系获取全文

Recommended Citation:
Michael Barr. Additions and corrections to “Terminal coalgebras in well-founded set theory”[J]. Theoretical Computer Science,1994-01-01,124(1):189-192.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Michael Barr]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Michael Barr]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace